MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE 5; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE 5; UNCEMENTED HIP STEM
Catalog Number 01.36.045
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 182330: (b)(4) items manufactured and released on 24-jul-2018.Expiration date: 2023-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 3 months after primary surgery, complaining of pain due to a subsided stem.The cause of the subsided stem is unknown.The surgeon revised the medacta sms solid stem (b)(6) with a medacta minimax stem - size 5 left, and revised the medacta 36mm biolox delta head s with a medacta 36mm biolox delta head s.The surgery was completed successfully.

Brand Name
STEM: SMS SOLID STEM STD SIZE 5
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9144402
Report Number3005180920-2019-00831
Device Sequence Number2614994
Product Code LZO
UDI-Device Identifier07630030888649
UDI-Public07630030888649
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2023
Device Catalogue Number01.36.045
Device Lot Number182330
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;